# SDR 96FDEA00741

- Difficulty date: April 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N154FE
- Make and model: Boeing 727-25
- Aircraft serial: 18287
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 1110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-224-01) ON LOWER SURFACE OF UPPER FLANGE OF FLOOR BEAM AROUND FASTENER HOLES BS 1110, RBL 10 TO 60 WL 208.  REMOVED CORROSION FROM FLOOR BEAM, FOUND TO BE OUT OF LIMITS.  ACCOMPLISHED FLOOR BEAM REPAIR BS 1110, RBL 10 TO 60 WL 208, IAW FEDEX SRM 53-10-1, 53-10-8.
